# SDR A6WA2017091845289

- Difficulty date: September 17, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 34,485 hours, 32,876 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED A STEERING INOPERATIVE AND WOW INPUT CAUTION MESSAGES. RETURNED TO DEPARTURE.  ADJUSTED THE AFT NLG DOOR AND WOW SENSORS. OK FOR CONTINUED SERVICE.
